Coupled Fixed Point Theorems in Dislocated Quasi-metric Spaces
Main Article Content
In this paper, we prove a coupled coincidence fixed point theorem in dislocated quasi-metric spaces. Also, we give an example to validate our main theorem and some corollaries of the main result.
How to Cite
Alaca, C. ., & Akcay, D. . (2022). Coupled Fixed Point Theorems in Dislocated Quasi-metric Spaces. Journal of Advanced Studies in Topology, 4(1), 66–72. Retrieved from http://m-sciences.com/index.php/jast/article/view/103
This work is licensed under a Creative Commons Attribution 4.0 International License.